Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2012 year

Multiple coverings of the farthest-off points and multiple saturating sets in projective spaces, in Proceedings XIII International Workshop on Algebraic and Combinatorial Coding Theory, ACCT2012, Pomorie, Bulgaria, 2012, 53-59

Go to publication Download (181.7 KB)

Authors: Bartoli D., Davydov A., Giulietti M., Marcugini S., Pambianco F.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2018
About  |  Contacts  |  The old version of this site